# SDR DALA2019103106349

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 73,765 hours, 24,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 6652529) DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHTS ROWS 23-26 AND INTERIOR OVERWING EXIT LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M10567 IAW B757 AMM 33-51-07.
